Express Chemist Online Pharmacy
Lemsip     Lemsip > Lemsip Max Day and Night Cold and Flu Relief 16 Capsules - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Benylin > Baby and Child Coughs, Colds & Sore Throats > Olbas > Cold and Flu Brands > Lemsip > Lemsip Max Day and Night Cold and Flu Relief 16 Capsules
See Also: On The Go Cold and Flu Medicine

Lemsip Max Day and Night Cold and Flu Relief 16 Capsules

Lemsip Max Day and Night Cold and Flu Relief 16 Capsules
 
Click on image to enlarge


Price: £4.40 (incl VAT)
 
 
Price: £4.40 (incl VAT)    
 
 
Lemsip Max Day and Night Cold and Flu Relief Capsules helps relieve you of cold and flu symptoms.
  • Relieves body aches and pains, lethargy and sluggishness.
  • Eases a headache
    Sore throat and nasal congestion.
Lemsip Day Capsules (red & yellow)Active Ingredients:
IngredientsActionRelief of..
Paracetamol 500mgAnalgesicHeadache, sore throat, fever, lethargy, body aches and pains
Caffeine 25mgMild stimulantLethargy, sluggishness and fatigue
Phenylephrine Hydrochloride 6.1mgDecongestantNasal congestion

Night Capsules (blue & red )Active Ingredients:
IngredientsActionRelief of.
Paracetamol 500mgAnalgesicHeadache, sore throat, fever, lethargy,body aches and pains
Phenylephrine Hydrochloride 6.1mgDecongestantnasal Congestion


Directions of Use:
The capsule should be swallowed whole with water. Do not chew.

Dosage: Adults and Children Over 16 Years:
Day CapsulesTwo red and yellow capsules:every 4-6 hours during the day Do not exceed more than 6 red & yellow capsules in any 24 hours
Night CapsulesTwo blue and red capsules To be taken at night if needed Do Not take more than 2 (blue & red) Capsules at night

Do not exceed 8 capsules in total in any 24 hours.
Do not give to children under 16 years of age.

Cautions:
Do not exceed the stated dose.
Consult your pharmacist or doctor if: You are pregnant, you are being prescribed medicine or are allergic to any of the ingredients.
If symptoms persist consult your doctor.
Keep out of the reach and sight of children.
Please read information leaflet thoroughly before taking this medicine.

Do not take if:
You are allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Contains Paracetamol. Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Other Ingredients:
Day Capsules:
Starch, Croscarmellose Sodium, Sodium Lauril Sulfate, Magnesium Stearate, Sterilised Talc, Gelatin, Titanium Dioxide (E171), Patent Blue V (E131), Erythrosine (E127) Shellac and Quinoline yellow (E104).
Night Capsules:
Starch, Croscarmellose Sodium, Sodium Lauril Sulfate, Magnesium Stearate, Sterilised Talc, Gelatin, Titanium Dioxide (E171), Patent Blue V (E131), Erythrosine (E127) Shellac.



Product code: 3061702     Price: £4.40 (incl VAT)    
 
Return to the Lemsip page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Lemsip Max Day and Night Cold and Flu Relief 16 Capsules - Buy Online from Express Chemist UK Pharmacy

Lemsip

Cold and Flu Relief
Beechams
Benylin
Lemsip
Olbas
Sudafed
Vicks

Coughs, Colds, Flu and Sore Throats
Beechams
Benylin
Covonia
Lemsip
Olbas
Sudafed
Vicks




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.